# SDR CNMA20090101

- Difficulty date: January 22, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 67,689 hours, 10,860 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E LWR PANEL XORS 917 -949 DEEP ABRASION ON INNER CHANNEL C/TO PANEL.   DAMAGED CHANNEL WAS REMOVED NEW CABLE GUARD WAS FABRICATED AND INSTALLED IAW DWG ARB2946 AND GMM 4.45.  INSTALLEDFASTENERS IAW SRM VOL 2, 51-31-01.
